# SDR VTZA97423

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Reqd Service
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOS/PWM - FLT 6398 - DURING TAKEOFF, AT 1920 HOURS ON 7-27-97, ABORTED TAKEOFF DUE TO AIRCRAFT DID NOT BUILD SPEED, FELT AS IF BRAKES WERE DRAGGING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND BLED BRAKE SYSTEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
